Citation: Bobby. "Quitting Was Not an Easy Task: An Experience with Paroxetine (Paxil) (exp21498)". Erowid.org. Mar 7, 2003. erowid.org/exp/21498
I took paxil for two years and was semi impressed. Sure it lowered my anxiety levels, slowed down the depression, but the side effects just seemed to get worse and worse. Not to mention how sorry my sex life became. Then the anxiety seemed to slowly start coming back. I decided to quit taking it about 6 weeks ago. It was not an easy task. It took about three days for the paxil to wear off, after that I became an emotional basket case. I would want to cry over anything. Couldn't even watch a chick-flick with my wife, I would get all choked up. I have been addicted to many other hard street drugs and the withdrawals all seem the same to me. Thank God I have some Valium sitting arround to help the ups and downs right now. How long might this last?
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.